按条件检索“391”条记录

已选条件: 出版年: 2011 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. 大学生科研训练与保险精算类课程教学的实践

作者:史敬涛;陈建良;

作者机构:[史敬涛;陈建良]山东大学数学学院

来源:高等理科教育,Higher Education of Sciences,2011,Issue.05,130-132

资源类型:期刊论文

2. A NOTE ON GENERALIZED LEFT(θ, φ-DERIVATIONS IN PRIME RINGS SCOPUS SCOPUS SCIE

作者:Xiao-Wei Xu;Hong-Ying Zhang

作者机构:[Xu, X.-W] College of Mathematics, Jilin University, Changchun 130012, China;[ Zhang, H.-Y] School of Mathematics and System Sciences, Shandong University, Jinan 250100, China

来源:hacettepe journal of mathematics and statistics,HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS,2011,Vol.40,Issue.4,523-529

JCR分区(WOS):Q4

最新影响因子:0.415

当年影响因子:0.354

资源类型:期刊论文

WOS:000295555700005

3. 关于可嵌入曲面图的列表(d,1)-全标号问题 CSCD

作者:Yu,Yong;Zhang,Xin;Liu,Guizhen

作者机构:[于永] 山东大学数学学院, 济南, 山东 250100, 中国.;[张欣] 山东大学数学学院, 济南, 山东 250100, 中国.;[刘桂真] 山东大学数学学院, 济南, 山东 250100, 中国

来源:运筹学学报,OR Transactions,2011,Vol.15,Issue.3

资源类型:期刊论文

4. 多孔介质中可压缩混溶驱动问题的新型流线-扩散混合元方法 CSCD

作者:张建松;牛海峰

作者机构:[张建松] 中国石油大学(华东)数学与计算科学学院, 东营, 山东 257061, 中国.;[牛海峰] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2011,Vol.46,Issue.12

资源类型:期刊论文

5. 二维热传导方程的有限差分区域分解算法 CSCD

作者:李宛珊;王文洽

作者机构:[李宛珊] 山东大学数学学院, 济南, 山东 250100, 中国.;[王文洽] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2011,Vol.46,Issue.12,1-5+12

资源类型:期刊论文

6. Essential spectra of singular matrix differential operators of mixed order in the limit circle case SCOPUS SCIE

作者:Qi, Jiangang; Chen, Shaozhu

作者机构:[Qi, Jiangang; Chen, Shaozhu] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:MATHEMATISCHE NACHRICHTEN,2011,Vol.284,Issue.2-3,342-354

WOS被引数:5

资源类型:期刊论文

WOS:000287982400017

7. ENTIRE SOLUTIONS FOR A NONLINEAR DIFFERENTIAL EQUATION SCOPUS SCIE

作者:Qi, Jianming; Ding, Jie; Zhu, Taiying

作者机构:[Qi, Jianming] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 200240, Peoples R China.; [Ding, Jie] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhu, Taiying] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 200240, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2011

资源类型:期刊论文

WOS:000299642500001

8. FINITE ELEMENT ANALYSIS OF OPTIMAL CONTROL PROBLEM GOVERNED BY STOKES EQUATIONS WITH L-2-NORM STATE-CONSTRAINTS SCOPUS SCIE

作者:Niu, Haifeng; Yang, Danping

作者机构:[Niu, Haifeng] Henan Polytech Univ, Sch Math & Informat Sci, Jiaozuo 454000, Peoples R China.; [Niu, Haifeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yang, Danping] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2011,Vol.29,Issue.5,589-604

WOS被引数:10

资源类型:期刊论文

WOS:000296473100006

9. Consistent inference for biased sub-model of high-dimensional partially linear model SCOPUS SCIE

作者:Gai, Y.;Lin, L.;Wang, X.

作者机构:[Gai, Y] School of Mathematics, Shandong University, Jinan, China;[ Lin, L] School of Mathematics, Shandong University, Jinan, China;[ Wang, X] School of Mathematics, Shandong University, Jinan, China, School of Mathematics Science, Shandong Normal University, Jinan, China

来源:Journal of Statistical Planning and Inference,JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2011,Vol.141,Issue.5,1888-1898

WOS被引数:1

资源类型:期刊论文

WOS:000287337200025

10. Locally risk-minimizing hedging strategies for unit-linked life insurance contracts under a regime switching L,vy model SCOPUS SCIE

作者:Qian, Linyi; Yang, Hailiang; Wang, Rongming

作者机构:[Qian, Linyi; Wang, Rongming] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.; [Qian, Linyi; Wang, Rongming] E China Normal Univ, Res Ctr Int Finance & Risk Management, Shanghai 200241, Peoples R China.; [Yang, Hailiang] Univ Hong Kong, Dept Stat & Actuarial Sci, Hong Kong, Hong Kong, Peoples R China.; [Wang, Rongming] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2011,Vol.6,Issue.6,1185-1202

WOS被引数:3

资源类型:期刊论文

WOS:000297647000010

11. ACKWARD LINEAR-QUADRATIC STOCHASTIC OPTIMAL CONTROL AND NONZERO-SUM DIFFERENTIAL GAME PROBLEM WITH RANDOM JUMPS

作者:Detao ZHANG[1]

作者机构:[Detao ZHANG]School of Mathematics, Shandong University, Jinan 250100, China.

来源:系统科学与复杂性:英文版,2011,Issue.04

资源类型:期刊论文

12. Comments on \"Disturbance Decoupling of Boolean Control Networks\" EI SCOPUS SCIE

作者:Yao, Juan; Feng, Jun-e

作者机构:[Yao, Juan; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2011,Vol.56,Issue.12,3001-3022

WOS被引数:2

资源类型:期刊论文

WOS:000297806400028

13. Sums of fourier coefficients of CUSP forms SCOPUS SCIE

作者:Lau, Y.-K.;Lü, G.

作者机构:[Lau, Y.-K] Department of Mathematics, University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong;[ Lü, G] Department of Mathematics, Shandong University, Jinan Shandong, 250100, China

来源:The Quarterly Journal of Mathematics,QUARTERLY JOURNAL OF MATHEMATICS,2011,Vol.62,Issue.3,687-716

WOS被引数:31

资源类型:期刊论文

WOS:000294123700010

14. 电子文献与纸质文献研究综述

作者:程雨芊;毕艳娜;

作者机构:[程雨芊]山东大学数学学院;[毕艳娜]山东大学威海分校图书馆

来源:农业图书情报学刊,2011,Issue.11,170-173

资源类型:期刊论文

15. A Simulated Annealing Heuristic for Resource Allocation and Scheduling with Precedence Constraints EI SCOPUS

作者:Shaoqiang Zhang;Huazhi Sun;Guojun Li;Zhengchang Su

作者机构:[Zhang, S] College of Computer and Information Engineering, Tianjin Normal University, Tianjin 300387, China;[ Sun, H] College of Computer and Information Engineering, Tianjin Normal University, Tianjin 300387, China;[ Li, G] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, School of Mathematics, Shandong University, Jinan 250100, China;[ Su, Z] Department of Bioinformatics and Genomics, The University of North Carolina at Charlotte, Charlotte NC 2823, United States

来源:Journal of information and computational science,Journal of Information and Computational Science,2011,Vol.8,Issue.9,1541-1550

资源类型:期刊论文

16. A necessary condition for optimal control of initial coupled forward-backward stochastic differential equations with partial information EI SCOPUS

作者:Xiao, Hua ;Wang, Guangchen

作者机构:[Xiao, Hua ] School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China;[Wang, Guangchen ] School of Control Science and Engineering, Shandong University, Jinan 250061, China;[Xiao, Hua ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Applied Mathematics and Computing,2011,Vol.37,Issue.43102,347-359

资源类型:期刊论文

17. P-推理与信息的P-推理发现-辨识 CSCD

作者:史开泉

作者机构:[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2011,Vol.38,Issue.7,1-9

资源类型:期刊论文

18. Existence and uniqueness of positive solutions for second-order sturm-liouville and multi-point problems on time scales SCOPUS SCIE

作者:Sang, Y.;Wei, Z.;Dong, W.

作者机构:[Sang, Y] Department of Mathematics, North University of China Taiyuan, Shanxi, 030051, China;[ Wei, Z] School of Mathematics, Shandong University Jinan, Shandong, 250100, China;[ Dong, W] Hebei University of Engineering Handan, Hebei, 056021, China

来源:Bulletin of the Korean Mathematical Society,BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2011,Vol.48,Issue.5,1047-1061

WOS被引数:3

资源类型:期刊论文

WOS:000295707300014

19. 对流扩散方程双线性有限元解的一致估计 CSCD

作者:林群;王凯欣;王宏;阴小波

作者机构:[林群] 中国科学院数学与系统科学研究院, 北京 100190, 中国.;[王凯欣] 山东大学数学学院, 济南, 山东 250100, 中国.;[王宏] 南卡罗莱纳大学数学系, 南卡罗莱纳州, 29208.;[阴小波] 华中师范大学数学与统计学院, 武汉, 湖北 430079, 中国

来源:数学的实践与认识,Mathematics in Practice and Theory,2011,Vol.41,Issue.18

资源类型:期刊论文

20. On f-Edge Cover Coloring of Nearly Bipartite Graphs SCOPUS SCIE

作者:Li, Jinbo; Liu, Guizhen

作者机构:[Li, Jinbo; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2011,Vol.34,Issue.2,247-253

WOS被引数:2

资源类型:期刊论文

WOS:000290372400004

共 20 页, 391 条记录

TOP